Repositorio de producción científica de la Universidad de Sevilla

Euclidean position in Euclidean 2-orbifolds

 

Advanced Search
 
Opened Access Euclidean position in Euclidean 2-orbifolds
Cites

Show item statistics
Icon
Export to
Author: Cortés Parejo, María del Carmen
Márquez Pérez, Alberto
Valenzuela Muñoz, Jesús
Department: Universidad de Sevilla. Departamento de Matemática Aplicada I (ETSII)
Date: 2004
Published in: Computational Geometry, 27 (1), 27-41.
Document type: Article
Abstract: Intuitively, a set of sites on a surface is in Euclidean position if points are so close to each other that planar algorithms can be easily adapted in order to solve most of the classical problems in Computational Geometry. In this work we formalize a definition of the term “Euclidean position” for a relevant class of metric spaces, the Euclidean 2-orbifolds, and present methods to compute whether a set of sites has this property. We also show the relation between the convex hull of a point set in Euclidean position on a Euclidean 2-orbifold and the planar convex hull of the inverse image (via the quotient map) of the set.
Size: 321.4Kb
Format: PDF

URI: http://hdl.handle.net/11441/34388

DOI: http://dx.doi.org/10.1016/j.comgeo.2003.07.004

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)